IJPAM: Volume 55, No. 2 (2009)

NODAL CURVES IN $\mathbb {P}^r$ WITH GOOD POSTULATION

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: [email protected]


Abstract.Here we give cases of nodal curves $X \subset \mathbb {P}^r$ with good postulation (either $X$ is integral or $X = X_1\cup \cdots \cup X_s$ with each $X_i$ smooth and we prescribe each genus $p_a(X_i)$ and all integers $\sharp (X_i\cap X_j)$, $i \ne j$).

Received: July 27, 2009

AMS Subject Classification: 14H50, 14H10, 14H20

Key Words and Phrases: reducible curve, postulation, nodal curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 55
Issue: 2